Grand Pharmaceuticals Co.,Ltd

0
Home » Children Flu and Cough, Antipyretic and Analgesic » Kamolas Syrup
Sale!

Kamolas Syrup

( customer reviews)

800 Ks 776 Ks

FOC (BUY 10 GET 1)

Paracetamol 120mg/5ml
60ml

Description

COMPOSITION

Each 5ml contains:
Paracetamol 120mg

PHARMACOLOGY

Paracetamol acts as antipyretic at the temperature
regulation center in hypothalamus and as
analgesic by increase pain threhold.

PACKAGE SIZE

Syrup : Bottle of 60ml

INDICATION

To relieve pain such as headache, toothache,
Fever and fever associated with inoculation vaccinations.

DOSAGE AND ADMINISTRATION

Children 0- 1 year : 60-120mg (½ – 1 teaspoonfull, 3-4 times daily)
1- 5 year : 120-250mg (1 – 1½ teaspoonfull, 3-4 times daily)
6-12 year : 250-500mg (2- 4 teaspoonfull, 3-4 times daily)

Reviews

There are no reviews yet.

Be the first to review “Kamolas Syrup”

Your email address will not be published. Required fields are marked *

Brands & Clients